# SDR 2008UALA01960

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1153 AND LBL 8 -16, FRAME T-CAP IS CORRODED ON UNDERSIDE AND AROUND NUTPLATE.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED SECTION OF CARGO FLOOR "T" CAP.  SPLICED IN NEW SECTION.
